Online Network Design with Outliers

Anagnostopoulos, Aris; Grandoni, Fabrizio; Leonardi, Stefano; Sankowski, Piotr
Research areas:
Year:
2016
Type of Publication:
Article
Journal:
Algorithmica
Volume:
76
Number:
1
Pages:
88-109
ISSN:
1432-0541
DOI:
10.1007/s00453-015-0021-y
Hits: 2614

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of this site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

  I accept cookies from this site.
EU Cookie Directive Module Information